# SDR AALA20160412002

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 88,275 hours, 40,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 15873
- Condition: Discharged
- Location: Cabin
- Part time: 43,409 hours, 22,567 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER LIGHTS ARE INOPERATIVE IN AFT ACCESSORY COMPARTMENT.  R & R EMER BATTERY ASSEMBLY.
